# SDR AALA20121119007

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 68,912 hours, 36,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR DAMAGED AT LOWER FORWARD CORNER.  STRAIGHTENED LOWER EDGE OF FORWARD ENTRY DOOR, DYE CHECKED AND NO CRACKS FOUND.  INSTALLED DOUBLER PER AARD 52-10-00-02 FIGURE 1.
